# SDR CALA2025112811570

- Difficulty date: November 25, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 54,178 hours, 19,341 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 01085942
- Condition: Faulty
- Location: E5 Rack
- Part time: 68,550 hours, 23,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FO SPEED AND ALTIMETER  BLANK FO 10 SEC. CLIMB CRUISE AND DESCEN T RETRIEVED LST FLT LEG FAULT. FOUND MULTIPLE FAULTS RELATED TO NR 2 ADIRU. PERFORMED ADIRS BITE PER FIM 34-21/801 AND FOUND NO CURRENT FAULT CODES. CHECKED ADIRS LAST FLT FAULTS AND FOUND CODES  34-21007,3421023. PERFOMED FIM TASK 34-21/814 AND 34-21/840. UNABLE TO DUPLICATE ANY FAUTLS. DUE TO NUMEROUS NR 2 ADIRU FAUTLS SUSPECT NR 2 ADIRU WILL NEED TO BE CHANGED. ALSO PERFORMED AOA SYSTEM TEST PER AMM 34-21-05 WITH NO FAULTS NOTED AND ALL PARAMETERS WITHIN LIMITS.  REF L/P 7075345 FOR ADDITIONAL ADIRU 2 FAUTLS ON SMYD #2. PER PREVIOUYS T/S, R&R #2 ADIRU CHANGED IAW AMM 34-21-01-000/400-801. PERFORMED AIR DATA INERTIAL REFERENCE SYSTEM TEST, OPERATIONAL TEST IAW AMM 34-21-00-710-801. OPS CHECK GOOD, NO FAULTS NOTED AT THIS TIME.
